Nine pupils from Prodăneşti village, Floreşti district, who were poisoned yesterday at their Gymnasium, will be today discharged. The children were taken yesterday to the hospital after consuming strong pills of a classmate.
In total, 11 7th and 8th graders were taken to Florești District Hospital. The minors have shown symptoms such as: sickness, dizziness and queasiness.
"Nine have remained in the hospital. They are in good health and under no danger, we simply wish to monitor them" director of the Florești District Hospital, Valeriu Nichiforciuc declared.
The poisoned children's parents were immediately called to the school after the incident. They got scared seeing the strange behavior of the children. Supposedly, the pupils drunk pills against HTN.
"A 7th grader brought some pills to the schools. She offered the medicine to anyone who suffered from a headache. They fell ill and the parents were called. We came as fast as we could to see what happened."
"How is your child feeling? They performed a gastric lavage and now everything is fine."
Police officers arrived on site after receiving a call from the medical assistant.
"Eleven pupils, five 7th graders and six 8th graders, have taken half, or a full Clonazepam pill. This medication, from our understanding, is used to treat epilepsy in infants and children. It is even used for adults suffering from epilepsy or seizures" chief of Public Relation Service of General Police Inspectorate, Vlad Burac stated.
Law enforcement are investigating all circumstances of the poisoning.